Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 1, NWS Albuquerque, NM

April 9, 2012Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 9, 2012, 6:28 PM MDT for Roosevelt County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2012, 6:28 PM MDT (00:28 UTC)
Expired
Apr 9, 2012, 7:15 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Roosevelt County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WUUS55 KABQ 100028
SVRABQ
NMC041-100115-
/O.NEW.KABQ.SV.W.0001.120410T0028Z-120410T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT MON APR 9 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 715 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTHEASTERN ROOSEVELT COUNTY...OR ABOUT 39 MILES SOUTH OF
  PORTALES...AND MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 262 BETWEEN MILNESAND AND THE TEXAS STATE LINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3356 10306 3356 10326 3366 10329 3370 10330
      3375 10319 3375 10304 3358 10305
TIME...MOT...LOC 0027Z 318DEG 5KT 3364 10313

$$
GUYER
2 follow-up statements
325 
WWUS55 KABQ 100056
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
656 PM MDT MON APR 9 2012

NMC041-100115-
/O.CON.KABQ.SV.W.0001.000000T0000Z-120410T0115Z/
ROOSEVELT-
656 PM MDT MON APR 9 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ROOSEVELT COUNTY UNTIL 715 PM MDT...

AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN ROOSEVELT COUNTY...OR ABOUT 41
MILES SOUTH OF PORTALES...MOVING SOUTHEAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HIGHWAY 262 BETWEEN MILNESAND AND THE TEXAS STATE LINE...

LAT...LON 3356 10306 3356 10326 3366 10329 3370 10330
      3375 10319 3375 10304 3358 10305
TIME...MOT...LOC 0055Z 303DEG 4KT 3362 10306

$$
GUYER
566 
WWUS55 KABQ 100115
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT MON APR 9 2012

NMC041-100124-
/O.EXP.KABQ.SV.W.0001.000000T0000Z-120410T0115Z/
ROOSEVELT-
715 PM MDT MON APR 9 2012

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 715 PM MDT FOR
SOUTHEASTERN ROOSEVELT COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN 
ALLOWED TO EXPIRE.

GUSTY WINDS WITH HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE ACROSS 
THE AREA.

LAT...LON 3356 10306 3356 10326 3366 10329 3370 10330
      3375 10319 3375 10304 3358 10305
TIME...MOT...LOC 0114Z 303DEG 4KT 3361 10304

$$
JF/BG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:07 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 9, 3:07 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT MON APR 9 2012

.DISCUSSION...
WIDELY SEPARATED SHOWERS AND THUNDERSTORMS HAVE POPPED UP ON QUE
ACROSS A GOOD PORTION OF THE FORECAST AREA THIS AFTERNOON. THE
WESTERN AND CENTRAL VARIETY ARE IN LARGE PART THE DRIER VARIETY
WITH JUST A VERY SMALL FOOTPRINT OF UP TO NEAR A TENTH OF AN INCH
IN SOME OF THE CELLS. BASED ON CURRENT HUMIDITY READINGS...A
MIXTURE OF WET AND DRY EXISTS ACROSS THE EAST WITH AMA RADAR
SHOWING SOME ENHANCED ECHOES ACROSS THE NORTHEAST PLAINS.
UNFORTUNATELY FDX RADAR WILL BE DOWN FOR THE REST OF TODAY. LATEST
SWOMCD FROM SPC SUGGESTS A POSSIBILITY OF SEVERE THROUGH THE
REMAINDER OF THE DAY ACROSS THE FAR EAST...ESPECIALLY SOUTHEAST
WHERE BETTER MOISTURE EXISTS. MICROBURST WIND AND PERHAPS EVEN
LARGE HAIL WOULD BE THE MAIN HAZARD WITH THIS ACTIVITY.

MODELS HAVE BEEN PRETTY CONSISTENT WITH DRAGGING THE CURRENT MID
LEVEL DRY SLOT OVER CALIFORNIA AND ARIZONA EASTWARD OVER THE STATE
DURING THE NEXT COUPLE OF DAYS. THIS MEANS LESSENING THUNDERSTORM
CHANCES FROM WEST TO EAST AND INCREASING DRYNESS IN THE
STORMS...ESPECIALLY ALONG THE MID LEVEL MOISTURE GRADIENT. THE
ONLY EXCEPTION TO THIS WOULD BE FOUND ACROSS THE EASTERN PLAINS
WHERE A STRENGTHENING OR SHARPENING DRYLINE IS EXPECTED.
THUS...SEVERE POTENTIAL WOULD INCREASE ACROSS THAT AREA THROUGH
WEDNESDAY. THE CULIMINATION DAY STILL APPEARS TO BE WEDNESDAY
AFTERNOON AND OVERNIGHT ACROSS THE FAR EAST. WENT AHEAD AND PLACED
POSSIBLITY OF SEVERE STORMS IN THE FORECAST WORDING DUE TO A
BETTER THAN MODERATE CONFIDENCE OF A SIGNIFICANT SEVERE WX
OUTBREAK EVENT THERE.

THEREAFTER...NEW MEXICO EXPERIENCES MORE FIRE WX CONCERNS AS THE
DRYSLOT OVERTAKES THE AREA AND WINDS INCREASE IN EARNEST THURSDAY
AND FRIDAY AS THE UPPER TROUGH SLIDES OVER THE NORTHERN AND
CENTRAL ROCKIES. RESIDUAL STRONGER WIND FLOWS AND LOWER HUMIDITY
IS EXPECTED FOR FRIDAY AS WELL.

MODELS HAVE BECOME A BIT MORE CONSISTENT WITH THEIR DEPICTION OF
THE WEEKEND PERIOD ALTHOUGH HAVE BEEN SHAKY THE PAST 2 TO 3 DAYS
SO DIDNT ADJUST THE GRIDS FOR THAT TIME FRAME. BOTH GFS AND ECMWF
DIG A FAIRLY DEEP AND LARGE UPPER LOW INTO THE GREAT BASIN ON
FRIDAY AND FURTHER IT INTO PORTIONS OF THE ROCKIES AND SOUTHWEST
AREA DURING THE WEEKEND. THE WEEKEND APPEARS TO BE UNSETTLED BUT
THE JURY IS STILL OUT ON HOW MUCH PRECIPITATION THE STATE WOULD
GET...IF ANY. RIGHT NOW...THE MODELS ARE BULLISH FOR THE SUNDAY
PERIOD ESPECIALLY AS A BACK DOOR FRONT PUSHES IN FROM THE NORTH.
SUSPECT THAT THE MODELS WILL VARY QUITE A BIT DURING THE NEXT FEW
DAYS WITH THIS SYSTEM SO STAY TUNED.

50

&&

.AVIATION...
VFR CONDITIONS ARE FORECAST TO PERSIST THROUGH THE NEXT 24 HOURS
AT TAF SITES...BUT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE ACCOMPANIED BY SHORT-LIVED MVFR CONDITIONS AND WIND GUSTS
NEAR 40 MPH. A WSW LOW LEVEL FLOW WILL BECOME MORE SSW
OVERNIGHT...WITH TYPICAL DRAINAGE-TYPE WINDS EARLY TUESDAY
MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 11

&&

.FIRE WEATHER...
...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY
THROUGH SATURDAY...

ABUNDANT ATMOSPHERIC MOISTURE AND DAYTIME HEATING RESULTED IN
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MONDAY
AFTERNOON...WHICH WILL CONTINUE INTO THE EVENING HOURS BEFORE
FOLLOWING A TYPICAL DIURNAL DOWNTREND. WETTING RAINS FROM THIS ROUND
OF CONVECTION WILL BE SPOTTY AT BEST.

THE FOCUS FOR CONVECTION WILL SHIFT EAST A BIT EACH DAY THROUGH
WEDNESDAY AS THE PACIFIC DRY SLOT BEGINS TO WORK-OVER THE STATE AND
RELATIVE HUMIDITIES TREND DOWN...EXCEPT OVER THE EASTERN PLAINS
WHERE GULF MOISTURE WILL REMAIN. NEAR-CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE FOR AN HOUR OR TWO LATE TUESDAY AFTERNOON
ACROSS THE WEST CENTRAL MOUNTAINS AND HIGHLANDS.

BY WEDNESDAY AFTERNOON...DRY SOUTHWESTERLIES WILL PREVAIL ALONG AND
WEST OF THE CENTRAL MOUNTAIN CHAIN AND WINDS WILL LIKELY HIT
CRITICAL THRESHOLDS ACROSS PORTIONS OF ZONES 101...105 AND 109. THE
FIRE WEATHER WATCH COVERING THOSE ZONES LOOKS GOOD AND THE LATEST
FORECAST DATA DOES NOT SUPPORT EXPANDING IT FURTHER EAST AT THIS
TIME. WETTING RAINS ARE POSSIBLE WEDNESDAY INTO THE EARLY MORNING
HOURS THURSDAY ACROSS THE EASTERN PLAINS AS THE DRY LINE ADVANCES
EASTWARD AND SPARKS A ROUND OF POTENTIALLY SEVERE CONVECTION.

DRY WESTERLIES WILL OVERTAKE THE ENTIRE AREA THURSDAY AND
VENTILATION WILL CONTINUE AN UPWARD TREND. CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY
AFTERNOON AND EVENING. BY FRIDAY...STRONGER WINDS ALOFT WILL MOVE
OVER THE STATE IN ADVANCE OF A POTENT UPPER LEVEL TROUGH. AFTER A
LITTLE DAYTIME MIXING...WINDY CONDITIONS ARE FORECAST WITH
WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. A LITTLE RELIEF IS
FORECAST SATURDAY AS COOLER AIR ASSOCIATED WITH THE EAST-BOUND
TROUGH BEGINS TO MOVE INTO WESTERN ZONES. CRITICAL FIRE WEATHER
CONDITIONS ARE STILL POSSIBLE SATURDAY...BUT CONFINED TO THE EASTERN
PLAINS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  43  79  45  77 /   0   0   0   0
DULCE...........................  30  75  31  75 /   5   0   5   5
CUBA............................  39  77  39  78 /  10   5   5   5
GALLUP..........................  35  75  37  73 /   0   0   0   0
EL MORRO........................  33  72  33  71 /  10   0   0   0
GRANTS..........................  35  77  36  75 /  10   5   0   0
QUEMADO.........................  41  75  41  73 /   5   0   0   0
GLENWOOD........................  47  81  42  78 /   5   5   0   0
CHAMA...........................  34  69  37  70 /   5  10   5  10
LOS ALAMOS......................  50  74  51  76 /  10   5   5   5
PECOS...........................  46  73  46  75 /  20  10  10  10
CERRO/QUESTA....................  38  74  37  75 /  10  10  10  10
RED RIVER.......................  37  62  36  64 /  10  20  10  10
ANGEL FIRE......................  33  64  32  66 /  20  20  10  10
TAOS............................  35  74  36  76 /  10  10   5  10
MORA............................  38  70  40  73 /  20  20  10  10
ESPANOLA........................  39  81  37  82 /  10  10   5   5
SANTA FE........................  48  74  47  76 /  10  10   5   5
SANTA FE AIRPORT................  45  78  45  80 /  10  10   5   5
ALBUQUERQUE FOOTHILLS...........  57  79  52  80 /  10   5   5   5
ALBUQUERQUE HEIGHTS.............  53  80  53  81 /  10   5   5   5
ALBUQUERQUE VALLEY..............  51  81  49  83 /  10   5   5   0
ALBUQUERQUE WEST MESA...........  50  81  47  82 /  10   0   5   0
LOS LUNAS.......................  48  82  45  83 /  10   5   5   0
RIO RANCHO......................  50  81  47  81 /  10   0   5   0
SOCORRO.........................  49  84  47  85 /  10   5   5   0
SANDIA PARK/CEDAR CREST.........  44  77  43  79 /  10  10   5  10
TIJERAS.........................  47  79  46  81 /  10  10   5   5
MORIARTY/ESTANCIA...............  45  76  44  78 /  20  10  10   5
CLINES CORNERS..................  46  74  45  76 /  30  20  10  10
GRAN QUIVIRA....................  47  77  48  79 /  20  10  10   5
CARRIZOZO.......................  43  81  43  82 /  20  10  10  10
RUIDOSO.........................  44  73  47  74 /  30  20  20  10
CAPULIN.........................  46  68  47  71 /  20  30  30  20
RATON...........................  39  75  42  78 /  20  30  20  20
SPRINGER........................  38  74  40  77 /  30  30  20  20
LAS VEGAS.......................  43  74  43  76 /  30  20  10  10
CLAYTON.........................  49  71  54  72 /  20  30  40  40
ROY.............................  45  73  49  74 /  20  30  20  20
CONCHAS.........................  51  80  52  81 /  20  30  20  20
SANTA ROSA......................  50  81  52  84 /  30  20  20  20
TUCUMCARI.......................  56  83  59  81 /  30  30  30  30
CLOVIS..........................  53  79  58  79 /  40  30  40  30
PORTALES........................  55  81  59  81 /  40  30  40  30
FORT SUMNER.....................  52  86  55  88 /  30  20  30  20
ROSWELL.........................  50  86  57  88 /  20  20  20  20
PICACHO.........................  47  82  50  86 /  30  20  20  20
ELK.............................  45  79  49  81 /  30  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES...NMZ101-105-109.

&&

50/11
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON APR 9 2012

NMZ501>540-101200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT MON APR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS MAY PRODUCE STRONG AND GUSTY
DOWNBURST WINDS THIS AFTERNOON AND EVENING. BEST CHANCES FOR
STRONG WINDS WILL BE ACROSS WESTERN NEW MEXICO WHERE STORMS WILL
PRODUCE LITTLE TO NO RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A
LINE FROM CAPULIN...TO TUCUMCARI...TO ELIDA BOTH TUESDAY AND
WEDNESDAY. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO
ARE POSSIBLE.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY ACROSS
PORTIONS OF WESTERN NEW MEXICO DUE TO STRONG WINDS AND LOW
HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS WILL RETURN THURSDAY
THROUGH SATURDAY ACROSS PORTIONS OF THE EASTERN PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND WEDNESDAY ACROSS
EASTERN NEW MEXICO DUE TO SEVERE STORMS.

34

In the hours before

Special weather statement, Apr 9, 2:17 PM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
217 PM MDT MON APR 9 2012

NMZ531-532-092045-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
217 PM MDT MON APR 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL AND SOUTHERN
HARDING COUNTIES THROUGH 245 PM MDT...

AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF CONCHAS DAM...OR ABOUT 19
MILES SOUTHWEST OF MOSQUERO...MOVING EAST/SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
SAN MIGUEL AND SOUTHERN HARDING COUNTIES.

&&

LAT...LON 3571 10372 3525 10375 3539 10419 3556 10419
TIME...MOT...LOC 2016Z 247DEG 16KT 3554 10408

50
Local storm report, Apr 9, 2:56 PM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT MON APR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     NON-TSTM WND GST 2 ENE CLAYTON           36.46N 103.14W
04/09/2012  M60 MPH          UNION              NM   ASOS

            KCAO ASOS.

&&

EVENT NUMBER ABQ1201082

JF
Special weather statement, Apr 9, 5:07 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT MON APR 9 2012

NMZ529-532-533-092330-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
507 PM MDT MON APR 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND
NORTHEASTERN GUADALUPE COUNTIES THROUGH 530 PM MDT...

AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
SANTA ROSA LAKE STATE PARK TO 11 MILES SOUTHWEST OF CONCHAS...AND
MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH SIGNIFICANT BLOWING DUST.

AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN GUADALUPE AND SOUTHEASTERN SAN MIGUEL COUNTIES.

&&

LAT...LON 3507 10482 3537 10492 3540 10427 3512 10412
      3510 10413
TIME...MOT...LOC 2306Z 307DEG 24KT 3522 10463 3522 10425

GUYER
Special weather statement, Apr 9, 6:03 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 PM MDT MON APR 9 2012

NMZ536-100030-
ROOSEVELT COUNTY-
603 PM MDT MON APR 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOSEVELT COUNTY
THROUGH 630 PM MDT...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF BLEDSOE...OR ABOUT 38 MILES
SOUTH OF PORTALES...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH SIGNIFICANT BLOWING DUST.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN ROOSEVELT COUNTY.

&&

LAT...LON 3356 10306 3356 10316 3356 10335 3384 10336
      3385 10304 3383 10303 3358 10305
TIME...MOT...LOC 0003Z 305DEG 12KT 3366 10313

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:26 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more31 hr
Apr 10, 7:26 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more37 hr
Apr 10, 3:20 PM MDTFire Weather WatchABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more47 hr
Apr 10, 3:29 PM MDTSpecial Weather StatementABQ31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.